# SDR CA030327005

- Difficulty date: March 20, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727225
- Engine: Pwa JT8D15A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 182993
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN)   DURING CLIMB, FLAPS WERE SELECTED TO THE 2 DEGREE POSITION. THE INBOARD FLAPS STAYED AT 5 DEGREE.  AIRCRAFT RETURNED TO YYC AND LANDED WITHOUT INCIDENT.  FLAP SYSTEM INSPECTED, LUBRICATED ANDCYCLED WITH SYSTEM OPERATING NORMALLY I.A.W. MM 27-51-0. FLAP INDICATORS WERE SWAPPED FOR TROUBLESHOOTING.  NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
